Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 96327, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/96327

Combinatorial identities by way of Wilf's multigraph model

1Mesa State College, 1100 North Avenue, Grand Junction 81502, CO, USA
2Saint Joseph's University, 5600 City Avenue, Philadelphia 19131-1395, PA, USA

Received 4 February 2005; Revised 29 October 2006; Accepted 9 November 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Theresa L. Friedman and Paul Klingsberg, “Combinatorial identities by way of Wilf's multigraph model,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 96327, 10 pages, 2006. doi:10.1155/IJMMS/2006/96327